MathSciNet Relay Station
MathSciNet bibliographic data
MR1733733 53D35 (32Q60 32Q65 57R17 58A35 58B99)
McDuff, Dusa Almost complex structures on $S^2\times S^2$. Duke Math. J. 101 (2000), no. 1, 135–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement